# SDR 04FDEA02975

- Difficulty date: October 22, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC7480501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP VANE INBOARD SUPPORT FITTING INBOARD   HOLES (03 OFF) ARE CORRODED AND OUTBOARD AFT HOLE IS CORRODED.  ALL BORES ARE NOT WITHIN EO LIMITS. SUPPORT FITTING REPLACED AS PER AMM27-50-24 AND FUNCTIONAL TEST CARRIED OUT AS PER AMM 27-50-00-860-801.
